# SDR AALA201512219007

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 47,508 hours, 17,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  TOP HALF OF INTERIOR ASSIST HANDLE ON 1L DOOR CAME OFF.  R & R OUTER DOOR HANDLE L1 DOOR IAW AMM 25-23-46.
